Rest + aspirin. Try to keep them calm- have them lie down. If you have an aspirin, have them chew and swallow it as Aspirin is probably the single most effective way to treat a heart attack and is very safe.
Give them an aspirin. Have then chew a full dose of aspirin, have them lay down, and keep calm.
CPR. Have a defibrillator at your house. Quite affordable by now. And computer guided.
You keep calm. Is the first suggestion. Help them stay calm--sit/relax, focus on breathing. If they have aspirin or nitroglycerin they are supposed to use, you can assist them with it--don't supply it if not, the Paramedics will handle that. If in a complex location, have someone outside to guide medics in. Nothing to eat or drink.
If I have a heart attack on the street and someone does cpr till ambulance comes, will I turn out ok?
Depends. It depends on how severe is your heart attack. If you make it well and good.
Maybe. Your odds are better with CPR than without but unfortunately not a lot better.
If someone is on viagra (sildenafil) they cannot take nitroglycerin. So what would be given in an ambulance to a heart attack patient who regularly takes viagra (sildenafil)?
No easy answer. Based on BP and how frequent the patient is monitored and how active the chest pain. The key is drop in BP and that may cause more harm, Also viagra (sildenafil) has a short half-life, so if the patient took if many hours prior, and has a stable BP, NTG is an option, and then there is a hypertensive patient, NTG may be beneficial to get the BP down and decrease workload.
Why will ambulance workers wait until they get to the hospital to use blood thinners on heart attack patients?
Blood thinners. Blood thinners like Aspirin can be give. By ambulance workers. But tpa, (alteplase) Heparin are to be given under dr supervision.
My gma (85yrs) was diagnosed with a-fib. Could she have a heart attack? Do we need to do cpr or use a defibrillator while waiting for an ambulance?
Abnormal heart beat. Your grandmother has an abnormal heart beat. It could increase her risk for stroke. She may be a candidate for blood thinner. You could learn CPR and signs for brain attack. Go to the american heart association website. AED may be beneficial but they are expensive.